however, I have tongue rolling. It is making my mouth so sore. Is there another med the same that I can change to?
Hi, reeree! You should notify your doctor immediately as this could be an early symptom of a condition known as tardive dyskinisia which could affect other areas of your body and can become permanent.
Many medications, beside the psychiatric drugs, can cause this condition but there are many options for you. Just because one medication affects you doesn't mean another one will.
Abilify IS a great drug ~ I was taking it for 4 good years ~ but unfortunately drugs do come with side effects for some people.
Call your doctor today.
Best wishes, Wildcat
- Abilify Information for Consumers
- Abilify Information for Healthcare Professionals (includes dosage details)
- Side Effects of Abilify (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 9 Jul 2012 • 2 answers
I JUST heard that mouth sores can be a life threatening side effect of cymbalta? I have 2 small ones
Updated 19 Jul 2013 • 3 answers
Updated 9 Jun 2014 • 1 answer
Updated 17 Aug 2016 • 1 answer
Updated 7 Apr 2018 • 1 answer